# SDR UHLA110941

- Difficulty date: December 5, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Engine: Ge CT75A2
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Inoperative
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT THE AUTOCOARSEN SYSTEM WOULD NOT ARM DURING TAKEOFF ROLL.  TAKEOFF WAS ABORTED.
